# SDR AALA20100811LAS01

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 58,772 hours, 30,212 cycles
- Engine: Pwa JT8D217C
- Engine time: 7,544 hours, 4,098 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT LAX-DFW.  ON CLIMBOUT CREW REPORTED LOUD BANG FOLLOWED BY RIGHT ENGINE OIL FILTER CLOG LIGHT ACCOMPANIED WITH GRINDING NOISE.  EMERGENCY DECLARED, DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED RIGHT ENGINE OIL FILTER AND FOUND METALIC AND NON-METALIC SHAVINGS.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
